# SDR 03193650

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE THE FORWARD EMERGENCY LIGHT WAS DISCOVERED TO BE INOPERATIVE.  MAINTENANCE PERSONNEL RELAMPED THE FOWARD EMERGENCY LAMP.  A SATISFACTORY OPERTIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
